BibTeX record journals/jossac/Wang21

download as .bib file

@article{DBLP:journals/jossac/Wang21,
  author    = {Rong{-}Hua Wang},
  title     = {An Algorithmic Approach to the q-Summability Problem of Bivariate
               Rational Functions},
  journal   = {J. Syst. Sci. Complex.},
  volume    = {34},
  number    = {1},
  pages     = {107--121},
  year      = {2021},
  url       = {https://doi.org/10.1007/s11424-020-9391-6},
  doi       = {10.1007/s11424-020-9391-6},
  timestamp = {Wed, 10 Feb 2021 15:13:48 +0100},
  biburl    = {https://dblp.org/rec/journals/jossac/Wang21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics